# SDR AALA20120330004

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 68,192 hours, 35,963 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OUTER SKIN AT HOLD OPEN HOOK HAS A CRACK EMITTING OUT OF FASTENER HOLE.  STOP DRILLED CRACKS AT OUTER SKIN AT HOLD OPEN HOOK AND INSTALLED DOUBLER REPAIR PER SRM 52-05-00 FIGURE 54.
